| Catalog Number |
5950020 |
| Medical Device Problem Codes |
Defective Device (2588); Insufficient Device Problem Information (3190); Migration (4003)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Hernia (2240); Injury (2348); Disability (2371)
| Date of Event |
02/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient."; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventrio st on (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against the ventrio st.Attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is alleged that the patient experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient."; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2015) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventrio st on (b)(6) 2015.As reported, the patient is making a claim for an adverse patient outcome against the ventrio st.Attorney alleges general allegations for ¿past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is alleged that the patient experienced emotional distress and the device was defective.Addendum per additional information provided: (b)(6) 2015 ¿ patient was diagnosed with supraumbilical incisional hernia thereby underwent open repair with ventrio st mesh.Per op notes, ¿the hernial defect was identified.A round ventrio st mesh was placed to repair the defect and sutured.¿ (b)(6) 2020 ¿ patient was diagnosed with incisional hernia thereby underwent open repair with the removal of mesh.Per op notes, ¿patient was noted to have herniation from the midline with the mesh disrupted in the midline, with significant amount of small bowel protruding through the fascial defect.The small bowel densely adherent to previously placed mesh was taken down.The mesh was removed completely.A synthetic mesh was placed in retrorectus space and sutured.¿.